Alert archive / Missouri / Frost Advisories in 2013
Frost Advisory 3, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Apr 19, 2013, 3:33 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; 34 counties in Missouri. It took effect at Apr 20, 2013, 12:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2013, 3:33 AM CDT (08:33 UTC)
- In effect from
- Apr 20, 2013, 12:00 AM CDT
- Expired
- Apr 20, 2013, 8:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- -226 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
530 WWUS73 KSGF 190833 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 333 AM CDT FRI APR 19 2013 ...FROST EXPECTED TONIGHT ACROSS PORTIONS OF THE MISSOURI OZARKS... .HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION TODAY AND TONIGHT...SETTING THE STAGE FOR TEMPERATURES TO FALL INTO THE LOW 30S AFTER MIDNIGHT ACROSS PORTIONS OF THE MISSOURI OZARKS. FROST IS MOST LIKELY ALONG AND NORTH OF A LINE FROM NEVADA TO SPRINGFIELD TO THAYER MISSOURI. MOZ055>058-066>071-078>083-089>092-096>098-106-192100- /O.NEW.KSGF.FR.Y.0003.130420T0500Z-130420T1300Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE- WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...THAYER... ALTON 333 AM CDT FRI APR 19 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY. * TIMING AND AREAS AFFECTED...FROST IS EXPECTED AFTER MIDNIGHT TONIGHT ALONG AND NORTH OF A LINE FROM NEVADA TO SPRINGFIELD TO THAYER MISSOURI. * TEMPERATURE...TEMPERATURES TONIGHT WILL FALL INTO THE LOW 30S. TEMPERATURES WILL QUICKLY RISE INTO THE 40S AFTER 8 AM ON SATURDAY MORNING. * IMPACTS...COLD TEMPERATURES AND FROST WILL HAVE THE POTENTIAL TO HARM TO KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOXELL
3 follow-up statements
215 WWUS73 KSGF 191955 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 255 PM CDT FRI APR 19 2013 ...FROST EXPECTED TONIGHT ACROSS PORTIONS OF THE MISSOURI OZARKS... .HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION TODAY AND TONIGHT...SETTING THE STAGE FOR TEMPERATURES TO FALL INTO THE LOW 30S AFTER MIDNIGHT ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. KSZ073-097-101-MOZ077-088-093>095-101>105-201300- /O.EXA.KSGF.FR.Y.0003.130420T0500Z-130420T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN- MCDONALD-BARRY-STONE-TANEY-OZARK- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE... MONETT...CASSVILLE...KIMBERLING CITY...GALENA...BRANSON... FORSYTH...GAINESVILLE...THEODOSIA 255 PM CDT FRI APR 19 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY. * TIMING AND AREAS AFFECTED...FROST IS EXPECTED AFTER MIDNIGHT TONIGHT ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. * TEMPERATURE...TEMPERATURES TONIGHT WILL FALL INTO THE LOW 30S. TEMPERATURES WILL QUICKLY RISE INTO THE 40S AFTER 8 AM ON SATURDAY MORNING. * IMPACTS...COLD TEMPERATURES AND FROST WILL HAVE THE POTENTIAL TO HARM TO KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ055>058-066>071-078>083-089>092-096>098-106-201300- /O.CON.KSGF.FR.Y.0003.130420T0500Z-130420T1300Z/ BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN- PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE- WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...AVA...WEST PLAINS...WINONA...EMINENCE...THAYER... ALTON 255 PM CDT FRI APR 19 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY... * TIMING AND AREAS AFFECTED...FROST IS EXPECTED AFTER MIDNIGHT TONIGHT ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. * TEMPERATURE...TEMPERATURES TONIGHT WILL FALL INTO THE LOW 30S. TEMPERATURES WILL QUICKLY RISE INTO THE 40S AFTER 8 AM ON SATURDAY MORNING. * IMPACTS...COLD TEMPERATURES AND FROST WILL HAVE THE POTENTIAL TO HARM TO KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ LINDENBERG
438 WWUS73 KSGF 200302 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1002 PM CDT FRI APR 19 2013 ...AREAS OF FROST EXPECTED OVERNIGHT ACROSS PORTIONS OF THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS... .HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT BRINGING A CLEAR SKY AND LIGHT WINDS. THIS WILL SET THE STAGE FOR TEMPERATURES TO FALL INTO THE LOWER AND MIDDLE 30S. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201300- /O.CON.KSGF.FR.Y.0003.130420T0500Z-130420T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 1002 PM CDT FRI APR 19 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT SATURDAY... * SHORT TERM TRENDS...TEMPERATURES WILL FALL INTO THE 30S AT MOST LOCATIONS AROUND MIDNIGHT...AND INTO THE LOWER AND MIDDLE 30S DURING THE PREDAWN HOURS. THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 4 AND 8 AM. * TIMING AND AREAS AFFECTED...AREAS OF FROST WILL DEVELOP OVERNIGHT ACROSS MUCH OF THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS. * TEMPERATURE...LOW TEMPERATURES AROUND SUNRISE WILL RANGE FROM 30 TO 36 DEGREES AT MOST LOCATIONS. THE COLDEST LOCATIONS WILL BE ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS WHERE A LIGHT FREEZE MAY OCCUR. TEMPERATURES WILL QUICKLY RISE INTO THE 40S AFTER 8 AM ON SATURDAY MORNING. * IMPACTS...COLD TEMPERATURES AND FROST WILL HAVE THE POTENTIAL TO HARM OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOSTER
178 WWUS73 KSGF 201254 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 754 AM CDT SAT APR 20 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201400- /O.EXP.KSGF.FR.Y.0003.000000T0000Z-130420T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 754 AM CDT SAT APR 20 2013 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... AREAS OF FROST HAVE BEEN REPORTED AROUND THE REGION THIS MORNING AS LOW TEMPERATURES RANGED FROM AROUND 30 DEGREES TO THE MIDDLE 30S. TEMPERATURES THIS MORNING ARE QUICKLY WARMING THROUGH THE 30S AND INTO THE 40S. AS A RESULT...THE FROST ADVISORY IS BEING ALLOWED TO EXPIRE. $$ GAGAN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 19, 2:50 AM CDT, 43 minutes earlier.
Area forecast discussion, Apr 19, 2:50 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 250 AM CDT FRI APR 19 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 249 AM CDT FRI APR 19 2013 DEEP LOW PRESSURE ACROSS THE WESTERN GREAT LAKES WILL RESULT IN PERSISTENT COLD AIR ADVECTION ACROSS THE REGION TODAY...AS GUSTY NORTHWEST WINDS HELP TO KEEP TEMPERATURES FROM WARMING MUCH ABOVE 50 DEGREES. CYCLONIC FLOW ALOFT HAS KEPT CLOUD COVER IN PLACE OVER MOST OF THE AREA THIS MORNING...BUT SKIES SHOULD BEGIN TO CLEAR BY MIDDAY AS HEIGHT RISES ARRIVE FROM THE WEST. HIGH PRESSURE WILL EXPAND AND STRENGTHEN ACROSS THE MISSISSIPPI VALLEY TODAY INTO TONIGHT...WHICH WILL SET THE STAGE FOR ANOTHER NIGHT OF TEMPERATURES FLIRTING WITH THE FREEZING MARK IN MANY SPOTS TONIGHT. WINDS WILL BE NEARLY CALM AFTER MIDNIGHT FOR MOST OF THE CWA...WHICH SHOULD ALLOW FOR A WINDOW FOR FROST FORMATION. WILL GO AHEAD WITH A FROST ADVISORY FOR AREAS FROM NEVADA TO SPRINGFIELD TO WEST PLAINS FROM MIDNIGHT UNTIL 8 AM. SOUTH AND WEST OF THE ADVISORY AREA...GUIDANCE IS IN GOOD AGREEMENT IN WAA KICKING IN ALOFT BEFORE SUNRISE...WITH SURFACE WINDS ALSO STARTING TO BECOME SOUTHERLY. AS SUCH...DON'T THINK THAT TEMPERATURES ACROSS THIS REGION WILL DIP BELOW 35 OR SO...RESULTING IN A MINIMAL FROST THREAT. COULDN'T RULE OUT SOME VERY PATCHY FROST IN THE MOST SHELTERED AREAS ACROSS FAR SOUTHWESTERN MISSOURI...BUT IT DOESN'T APPEAR WIDESPREAD ENOUGH AT THIS JUNCTURE TO WARRANT AN ADVISORY. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 249 AM CDT FRI APR 19 2013 WAA WILL BEGIN TO RAMP UP DURING THE DAY ON SATURDAY FOR THE ENTIRE CWA...BOOSTING OUR TEMPERATURES INTO THE 60S. HIGHS WILL FINALLY RETURN TO NORMAL (MID TO UPPER 60S) ON SUNDAY ACROSS THE REGION AS SOUTHERLY RETURN FLOW CONTINUES. THE NEXT STORM SYSTEM OF INTEREST WILL BEGIN TO SWING SOUTHEAST FROM THE NORTHERN ROCKIES ON MONDAY...WITH LOW PRESSURE AND A SHARPENING FRONTAL BOUNDARY FORMING IN THE PLAINS. RAIN/THUNDERSTORMS WILL BEGIN TO APPROACH THE AREA FROM THE WEST LATER IN THE DAY ON MONDAY...WITH INCREASING POPS THROUGH THE NIGHT INTO TUESDAY MORNING. INSTABILITY APPEARS RATHER LIMITED WITH THIS SYSTEM...AND THUS SEVERE WEATHER CHANCES APPEAR QUITE MINIMAL AT THIS POINT. OF NOTE...GUIDANCE DOES SUGGEST A HALF INCH TO INCH OF ADDITIONAL RAINFALL...WHICH GIVEN THE VERY SATURATED SOILS AND ELEVATED STREAMS/RIVERS...COULD RESULT IN A RENEWED FLOODING RISK. CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION ON WEDNESDAY...AGAIN BRINGING TEMPERATURES 15-20 DEGREES BELOW NORMAL. WILL ALSO NEED TO WATCH THE FROST RISK FOR THIS TIME PERIOD...WITH THE POTENTIAL FOR OVERNIGHT LOWS AGAIN APPROACHING FREEZING. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1130 PM CDT THU APR 18 2013 PILOTS CAN EXPECT MVFR TO VFR CEILINGS OVERNIGHT TO CLEAR THE AREA FROM THE WEST TOWARD SUNRISE INTO FRIDAY MORNING. CEILINGS WILL GENERALLY RANGE FROM 3 TO 4 KFT BUT LOCALLY LOWER IN THE HIGHER TERRAIN OF THE OZARKS. GUSTY WEST TO NORTHWEST WINDS WILL PERSIST TONIGHT INTO FRIDAY AS SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION. WINDS WILL SUBSIDE FRIDAY NIGHT. MARGINAL LOW LEVEL WIND SHEAR MAY IMPACT THE AREA OVERNIGHT ESPECIALLY AT THE BRANSON TERMINAL. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...BOXELL LONG TERM...BOXELL AVIATION...FOSTER
Hazardous weather outlook, Apr 18, 8:29 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 829 PM CDT THU APR 18 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 829 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. LIMITED LIGHT FREEZE RISK. DISCUSSION... FLOODING WILL CONTINUE OVER LOW LYING AREAS...LOW WATER CROSSINGS...STREAMS AND CREEKS THROUGHOUT MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. WIDESPREAD 2 TO 3 INCHES WITH HIGHER ISOLATED AMOUNTS HAVE OCCURRED ACROSS THE PAST 18 TO 24 HOURS. FLOODING WILL LIKELY CONTINUE THROUGH THE NIGHT FOR MANY LOW LYING AREAS AND NEAR RIVERS...CREEKS AND STREAMS. A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT... ESPECIALLY IN PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO BRANSON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S AGAIN FRIDAY NIGHT AS HIGH PRESSURE MOVES OVERHEAD. THERE WILL BE A BETTER CHANCE OF PATCHY FROST DEVELOPMENT FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:56 PM CDT | River Flood Warning | SGF | Jasper | 27 hr |
| Apr 18, 11:15 PM CDT | River Flood Warning | SGF | Pulaski | 66 hr |
| Apr 19, 11:02 AM CDT | Areal Flood Advisory | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas | 6 hr |
| Apr 19, 12:06 PM CDT | Areal Flood Advisory | SGF | Barry, Barton, Christian, Douglas, Jasper, McDonald and 5 more | 5 hr |
Nearby
Frost Advisories in Missouri, 2013Frost Advisories in Kansas, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.